Ask an expert
Question

10 Dec 2012

Lexamil
Can Lexamil cause weight gain and how do I wean myself off them
Answer 479 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Karin

Yes, it can cause weight gain, as it increases your appetite. Take half the dose for one week and half a tablet every second day for a week. You can then stop completely.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9519 votes
No
69% - 20862 votes
Vote